# SDR AALA971706

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 29L, STA 950.  TREATED AND PRIMED BLENDED AREA, INSTALLED REPAIR STRAP PER ESO 11697.  TST:  55,973 HOURS. CYCLES:  34,656.  (X)
